# SDR CVGA20241023006

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N918TX
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 17,698 hours, 10,582 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66166
- Part serial: NX80P
- Condition: Failed
- Location: Hyd System
- Part time: 321 hours, 164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD PUMP FAIL 'A' AMBER CAS MESSAGE IN FLIGHT. EMERGENCY DECLARED. RAN #1 ENGINE TO CONFIRM SQUAWK. AFTER START SEQUENCE HYD PUMP, A FAIL CAS MESSAGE APPEARED. RAN #2 ENGINE AND I GOT HYD PRESSURE ON A SIDE. SUSPECTED PUMP FAILURE. REMOVED #1 ENGINE HYD PUMP P/N: 66166 S/N: NX80P AND INSTALLED OVERHAULED HYD PUMP P/N: 66166 S/N: BK6652P. RAN #1 ENGINE AND OPS CHECKS LEAK CHECKS GOOD. REF CE-750 AMM 29-10-02.
